Railway Departments for the Relief and Insurance of Employes
Bibliographic Data
| ID | 9748297 |
|---|---|
| Authors | Emory R Johnson (University of Pennsylvania and Haverford College, corresponding author) |
| Year | 1895 |
| Volume | 6 |
| Issue | 3 |
| Pages | 64-108 |
| Publication date | 1895-11-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | The Annals of the American Academy of Political and Social Science (JOURNAL) |
| Journal identifiers | ISSN: 0002-7162 • E-ISSN: 1552-3349 |
| Publisher | SAGE Publications (PUBLISHER • US) |
| DOI | 10.1177/000271629500600305 |
| OpenAlex | W2074493340 |
| Language | EN |
| Highly cited | No |
|---|